BibTeX record journals/appml/Song09

download as .bib file

@article{DBLP:journals/appml/Song09,
  author    = {J. C. Song},
  title     = {Decay results in a doubly diffusive problem},
  journal   = {Appl. Math. Lett.},
  volume    = {22},
  number    = {4},
  pages     = {444--447},
  year      = {2009},
  url       = {https://doi.org/10.1016/j.aml.2008.06.014},
  doi       = {10.1016/j.aml.2008.06.014},
  timestamp = {Fri, 26 May 2017 22:54:03 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/appml/Song09},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics